Title: Multiple orthogonal polynomials associated with Macdonald functions
Authors: Van Assche, Walter ×
Yakubovich, SB #
Issue Date: 2000
Publisher: Gordon breach sci publ ltd
Series Title: Integral transforms and special functions vol:9 issue:3 pages:229-244
Abstract: We consider multiple orthogonal polynomials corresponding to two Macdonald functions (modified Bessel functions of the second kind), with emphasis on the polynomials on the diagonal of the Hermite-Pade table. We give some properties of these polynomials: differential properties, a Rodrigues type formula and explicit formulas for the third order linear recurrence relation.
ISSN: 1065-2469
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science